# SDR UPS97222374

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT SYSTEM FAILED TEST, BATTERY PACKS DISCHARGED.  REPLACED BATTERY PACKS AS DIRECTED BY UPS ENGINEERING AND ESTEL SYS REFERENCE TASK CARD 1300.  FOLLOWING PART NUMBERS CHANGED: 96-2-1015 (25 EA), 96-2-1033 (4 EA), 96-2-1019 (2 EA) BALLASTS.
